# SDR EIA2003005

- Difficulty date: January 23, 2003
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- Aircraft time: 107,485 hours, 23,171 cycles
- System (JASC): 3300 · Lighting System
- Part: Card
- Part number: 65B475291
- Part serial: NSN
- Condition: Burned
- Component: Card
- Component part number: 65475283
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT WE SMELLED STRONG ELECTRICAL FUMES FROM COCKPIT SOMEWHERE AROUND FE's PANEL.fOUND PC CARD A16 AND TYPE II LAMP DIMMER CARD A14 BURNT. REPLACED CARD IAW MM 33-11-01. FOR PRECAUTIONARY REPLACED DIMMER AND TRANSFORMER FE LIGHT CONTROL PANEL IAW MM 33-11-01 OPS NORMAL
